# SDR QXEA2013010200019

- Difficulty date: January 2, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD FRAME NUTPLATE BELOW NR 2 STOP FITTING CORRODED.  REMOVED INNER SKIN ON FWD DOOR TO GAIN ACCESS TO CORRODED NUTPLATES IAW SRM 51-42-05-02-01.  REMOVED INNER CLIP TO GAIN ACCESS TO NUTPLATES IAW SRM 51-42-05-02-01.  REMOVED AND INSTALLED NEW NUTPLATES IAW SRM 51-42-05-02-01. INSTALLED INNER CLIP NUTPLATE ASSY IAW SRM 51-42-05-02-01. REINSTALLED INNER SKIN OF AFT SERVICE DOOR FORWARD SIDE IAW SRM 51-42-45-02-01.  APPLIED PROTECTIVE COATINGS IAW AMM 51-25-01-390-801 AND SRM 51-25-10-02-01.
